# SDR AALA2009032000003

- Difficulty date: March 20, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 24,035 hours, 10,133 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SXM - ON APPROACH LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED.  EMERGENCY DECLARED LANDED SXM WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER TWO LEADING EDGE SLAT RETRACT SENSOR FAULT.  REPLACED NUMBER TWO LEADING EDGE FLAP PROXIMITY SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
